Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Will Serostim Help Me

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Serostim and Facial wasting!!

Hi,I am a 28 yr old M2F transexual. I have been Poz and on meds for about 5 years now. In the last year I have noticed the loss of fat in my face legs and arms. I have been taking 4 viracepts and one truvada a day. In the last few weeks I have I...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Serostim leads to reduction of both visceral and superficial fat so this suggests that it would worsen lipoatrophy. Facial fillers like Radiesse or Sculptra are proven means to restore the full appearance of your face. Kaletra tends to lead to fat... Read more »

Serostim, pregnency and more.answer to your reply!

Thanks for your quick reply... but I read about other patients that took the serostim and along... Read more »

re: serostim: wrong direction

Serostim will help someone lose fat, so weighing less than when he began the course of treatment... Read more »
Articles
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

Table of Contents Introduction Treatments for Fat Gain Taking Care of Yourself Introduction Fat is needed for the body to function. It plays an important role inkeeping the skin and hair healthy, protecting body organs, and... Read more »
AIDS InfoNet

Wasting Syndrome

What Is AIDS Wasting? What Causes AIDS Wasting? How Is Wasting Treated? The Bottom Line What Is AIDS Wasting? AIDS wasting is the involuntary loss of more than 10% of body weight, plus more than 30 days of either diarrhea, or... Read more »
Project Inform

Tesamorelin and Excess Deep Belly Fat

Introduction Body Shape Changes Study Volunteers Study Design Side Effects Study Results Project Inform's Perspective Introduction Studied as a way to reduce excess deep belly fat, the synthetic human growth hormone... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, October 27, 2008

Hot Topics at The Body's "Ask the Experts" Forums, October 27, 2008 October 27, 2008 Visit the Forums "Hot Topics" Library Change/Update Subscription Health Issues HIV Treatment ... Read more »
Connect With Others

Serostim and Exercise

Posted by WillinFTL
I just started Serostim (growth Hormone) and need some help in starting an exercise program. If anyone knows the best way to exercise and see the best results from Sterostim, Please send information. Thanks Read more »

Lost

Posted by LostNconfused, 5 Replies
I tested positive 3 days before Christmas and I think I am still numb to the fact. I haven't told any friends or family because I really don't know how and most are judgemental and I'm sure will walk away. But I guess if they do, then I didn't need... Read more »

Buffalo Hump Just Starting

Posted by mike55, 6 Replies
Hi, I have been successly treated with Trizivir for four years (since becoming HIV+). All was well until a few weeks ago I noticed the dreaded hump starting to appear behind my neck. I would like to hear experiences from anyone going through this... Read more »

marinol

Posted by Anonymous, 3 Replies
Since my appetite has decreased my Doctor has given me a script for Marinol. It does increase my appetite but I can't control the effects it has on me. I take 2.5 mg three times a day before meals. ... Read more »